Alert archive / Illinois / River Flood Warnings in 2013
River Flood Warning 13, NWS Chicago, IL
NWS Chicago, IL issued this river flood warning at Mar 11, 2013, 9:52 PM CDT for Lake County, Illinois. It took effect at Mar 12, 2013, 7:00 PM CDT. It was in force for .
The area
The counties it named.
The facts
- Issued
- Mar 11, 2013, 9:52 PM CDT (02:52 UTC)
- In effect from
- Mar 12, 2013, 7:00 PM CDT
- Expired
- Mar 12, 2013, 10:16 AM CDT
- In force
- Issued by
- NWS Chicago, IL
- Flood severity
- Minor
County Lake County, IL
The radar
The Chicago radar (KLOT), 85 km from the middle of the area, began a volume at 02:55 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Des Plaines River near Gurnee (GUNI2).
- Action stage
- 6.5 ft
- Minor stage
- 7 ft
- Moderate stage
- 9 ft
- Major stage
- 11 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 05528000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
792 WGUS43 KLOT 120252 FLWLOT FLOOD WARNING NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL 952 PM CDT MON MAR 11 2013 ...THE NATIONAL WEATHER SERVICE IN CHICAGO HAS ISSUED A FLOOD WARNING FOR THE FOLLOWING RIVERS IN ILLINOIS... DES PLAINES RIVER NEAR GURNEE AFFECTING LAKE COUNTY HEAVY RAINS OVER THE WEEKEND...ALONG WITH SNOWMELT...HAVE CAUSED RISES ALONG THE UPPER DES PLAINES RIVER. PRECAUTIONARY/PREPAREDNESS ACTIONS... SAFETY MESSAGE...IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND AND FIND AN ALTERNATE ROUTE. ADDITIONAL INFORMATION CAN BE FOUND AT WEATHER.GOV/CHICAGO. && ILC097-121452- /O.NEW.KLOT.FL.W.0013.130313T0000Z-130315T1200Z/ /GUNI2.1.ER.130313T0000Z.130313T0600Z.130315T0600Z.NO/ 952 PM CDT MON MAR 11 2013 THE NATIONAL WEATHER SERVICE IN CHICAGO HAS ISSUED A * FLOOD WARNING FOR THE DES PLAINES RIVER NEAR GURNEE. * FROM TUESDAY EVENING TO FRIDAY MORNING. * AT 930 PM MONDAY THE STAGE WAS 6.1 FEET. * FLOOD STAGE IS 7.0 FEET. * MINOR FLOODING IS FORECAST. * FORECAST...RISE ABOVE FLOOD STAGE BY TUESDAY EVENING AND CONTINUE TO RISE TO NEAR 7.1 FEET BY EARLY WEDNESDAY MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE BY FRIDAY MORNING. * IMPACT...AT 7.0 FEET...FLOODING BEGINS TO AFFECT THE LOWEST AREAS NEAR THE RIVER. $$
2 follow-up statements
001 WGUS43 KLOT 121102 FLWLOT FLOOD WARNING NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL 602 AM CDT TUE MAR 12 2013 DES PLAINES RIVER NEAR GURNEE AFFECTING LAKE COUNTY PRECAUTIONARY/PREPAREDNESS ACTIONS... SAFETY MESSAGE...IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND AND FIND AN ALTERNATE ROUTE. ADDITIONAL INFORMATION CAN BE FOUND AT WEATHER.GOV/CHICAGO. && ILC097-122302- /O.CON.KLOT.FL.W.0013.130313T0000Z-130315T1200Z/ /GUNI2.1.ER.130313T0000Z.130313T0600Z.130315T0600Z.NO/ 602 AM CDT TUE MAR 12 2013 THE FLOOD WARNING CONTINUES FOR THE DES PLAINES RIVER NEAR GURNEE. * FROM THIS EVENING TO FRIDAY MORNING. * AT 530 AM TUESDAY THE STAGE WAS 6.3 FEET. * FLOOD STAGE IS 7.0 FEET. * MINOR FLOODING IS FORECAST. * FORECAST...RISE ABOVE FLOOD STAGE BY THIS EVENING AND CONTINUE TO RISE TO NEAR 7.1 FEET BY EARLY WEDNESDAY. THE RIVER WILL FALL BELOW FLOOD STAGE BY EARLY FRIDAY MORNING. * IMPACT...AT 7.0 FEET...FLOODING BEGINS TO AFFECT THE LOWEST AREAS NEAR THE RIVER. $$
665 WGUS83 KLOT 121516 FLSLOT FLOOD STATEMENT NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL 1016 AM CDT TUE MAR 12 2013 ...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN ILLINOIS... DES PLAINES RIVER NEAR GURNEE AFFECTING LAKE COUNTY .THE FLOOD WARNING HAS BEEN REPLACED WITH A FLOOD ADVISORY. PRECAUTIONARY/PREPAREDNESS ACTIONS... SAFETY MESSAGE...IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND AND FIND AN ALTERNATE ROUTE. && ILC097-121546- /O.CAN.KLOT.FL.W.0013.000000T0000Z-130315T1200Z/ /GUNI2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/ 1016 AM CDT TUE MAR 12 2013 THE FLOOD WARNING IS CANCELLED FOR THE DES PLAINES RIVER NEAR GURNEE.THE FLOOD WARNING HAS BEEN REPLACED WITH A FLOOD ADVISORY. * AT 930 AM TUESDAY THE STAGE WAS 6.4 FEET. * FLOOD STAGE IS 7.0 FEET. * FORECAST...THE RIVER WILL CREST BELOW FLOOD STAGE AT 6.9 FEET WEDNESDAY MORNING. * IMPACT...AT 7.0 FEET...FLOODING BEGINS TO AFFECT THE LOWEST AREAS NEAR THE RIVER. $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Chicago, IL wrote its last area forecast discussion before this river flood warning went out at Mar 11, 6:31 PM CDT, 3 hours 21 minutes earlier.
Area forecast discussion, Mar 11, 6:31 PM CDT, 3 hours 21 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL
631 PM CDT MON MAR 11 2013
.DISCUSSION...
304 PM CDT
UPPER LEVEL LOW PRESSURE WILL CONTINUE TO INFLUENCE THE REGION INTO
EARLY WEDNESDAY BRINGING COOL CONDITIONS AND CHANCES FOR SOME LIGHT
PRECIP. EARLY AFTERNOON MOISTURE CHANNEL IMAGERY SHOWS THE UPPER LOW
WHICH HAS BEEN DRIVING OUR RECENT WET WEATHER SLOWLY SPINNING
NORTHEASTWARD ACROSS SOUTHERN WISCONSIN. ANOTHER TROUGH IS DROPPING
SOUTHEASTWARD ACROSS WESTERN MANITOBA...WITH TWO SEPARATE
CIRCULATIONS VISIBLE ON THE WATER VAPOR....WITH YET ANOTHER LOW
CIRCULATION APPROACHING THE NORTHWEST COAST OF BRITISH COLUMBIA.
UPPER RIDGING IS JUST OFF THE WEST COAST OF THE U.S. WITH A TROUGH
TO ITS WEST AND ANOTHER RIDGE TO THE NORTH OF THIS TROUGH WEST OF
ALASKA. AT THE SURFACE...LOW PRESSURE IS SOMEWHAT BROAD BUT EXPECTED
TO BECOME MORE COHERENT ACROSS CENTRAL/NORTHERN LOWER MICHIGAN INTO
THE EVENING. A BETTER DEFINED TROUGH AXIS IS CURRENTLY WORKING
EASTWARD ACROSS THE LOCAL AREA BRINGING A SHIFT TO WEST AND
NORTHWEST WINDS.
TONIGHT THROUGH WEDNESDAY...PERIODIC PRECIP CHANCES WILL BE THE
FOCUS OF THIS PERIOD. THE UPPER LOW WILL QUICKLY LIFT ACROSS
NORTHERN LAKE MICHIGAN AND INTO EASTERN ONTARIO THIS EVENING. AT THE
SAME TIME...THE MANITOBA UPPER LOW WILL DROP SOUTHEASTWARD INTO THE
MID AND UPPER MISSISSIPPI RIVER VALLEY. ULTIMATELY PHASING WILL
OCCUR BETWEEN THESE TWO TROUGHS RESULTING IN A BROAD LONGWAVE TROUGH
DEVELOPING ACROSS THE GREAT LAKES. LIGHT RAIN/SNOW/DRIZZLE CONTINUES
TO PIVOT EASTWARD ACROSS THE LOCAL AREA IN CONJUNCTION WITH THE
DEFORMATION ZONE OF THE NEARBY UPPER LOW AND AN ASSOCIATED VORT MAX.
THE BULK OF THIS LOOKS BE EAST OF THE AREA BY MID EVENING AS THE
TROUGH WILL BE ACCELERATING AND THE PRECIP MAY BEGIN TO DIMINISH IN
COVERAGE. LIQUID LOOKS TO TRANSITION TO SNOW FROM WEST TO EAST WITH
WESTERN AREAS ALREADY SEEING ALL SNOW. SOME LIGHT SLUSHY
ACCUMULATION IS POSSIBLE CLOSE TO AND AFTER SUNSET AS TEMPS COOL A
FEW DEGREES. ATTENTION THEN TURNS TO THE PHASING OF THE APPROACHING
AND DEPARTING TROUGHS. SEVERAL SPOKES OF ENERGY WILL ROTATE AROUND
THE PERIPHERY OF THIS NEWLY FORMED TROUGH WITH THE FIRST LOOKING TO
CROSS THE AREA LATE TONIGHT AS THE PHASING COMMENCES. ANOTHER THEN
PUSHES TOWARD THE AREA LATER IN THE DAY TOMORROW. PRECIP CHANCES DO
NOT LOOK ALL THAT GREAT LATER TONIGHT OR TOMORROW MORNING THOUGH THE
SECOND WAVE LOOKS TO BE BETTER ORGANIZED. WILL CARRY SLIGHT POPS
TOMORROW MORNING. BY AFTERNOON...LOW LEVEL LAPSE RATES STEEPEN AND
WITH THE INHERENT ASCENT ASSOCIATED WITH THE DEEP CYCLONIC FLOW
SHOWER ACTIVITY MAY BE ABLE TO DEVELOP AT ANY POINT FROM ABOUT
MIDDAY THROUGH THE AFTERNOON JUST BEFORE THE SECOND WAVE ARRIVES
WITH A BETTER SIGNAL FOR POPS COINCIDENT WITH THE EXPECTED SECOND
WAVE LATE TUESDAY AFTERNOON AND EVENING. FEEL THAT THIS WILL BE THE
BEST OVERALL CHANCE SO WILL CARRY HIGHER CHANCE AND EVEN LOW END
LIKELY NORTH. P-TYPE DURING THE DAY TUESDAY IS ANOTHER CHALLENGE.
MUCH COLDER MID LEVEL AIR WILL SPILL IN TONIGHT BEHIND THE DEPARTING
TROUGH. HOWEVER...ENOUGH WARMING MAY OCCUR IN THE LOW LEVELS TO
RESULT IN MELTING OF ANY PRECIP THAT FALLS ACROSS THE FAR SOUTHERN
CWA RESULTING IN RAIN OR RAIN/SNOW MIX. OTHERWISE WILL GO WITH SNOW
MENTION TO THE NORTH GIVEN THE DEPTH OF COLD AIR AND LOWER SURFACE
TEMPS. SHOULD MORE INTENSE SNOW SHOWERS ACTUALLY DEVELOP THEN A
BRIEF COATING OF ACCUMULATION COULD OCCUR BUT WOULD LIKELY MELT SOON
AFTER. ANY PRECIP THAT FALLS DURING TUESDAY EVENING/OVERNIGHT WOULD
BE SNOW AS LOW LEVEL TEMPS WILL FALL BELOW FREEZING. UPPER RIDGING
WILL SPREAD EASTWARD ACROSS THE WESTERN U.S. INTO WEDNESDAY AND HELP
TO PUSH THE GREAT LAKES TROUGH EASTWARD. SOME MINIMAL PRECIP CHANCES
COULD LINGER INTO WEDNESDAY MORNING BUT SURFACE HIGH PRESSURE WILL
QUICKLY MOVE IN FROM THE WEST DURING THE DAY. MID LEVEL TEMPS
MODERATE SOMEWHAT AS WEAK WARM ADVECTION DEVELOPS AND H85 TEMPS WARM
FROM AROUND -14C TO -8 TO -10C BY LATE DAY. NORTHWEST LOW LEVEL FLOW
WILL CONTINUE BUT AM EXPECTING MORE ABUNDANT SUNSHINE WHICH MAY HELP
PROPEL TEMPS HIGHER THAN CURRENTLY FORECAST. WILL STICK WITH
MID/UPPER 30S NORTH TO AROUND 40/LOW 40S SOUTH FOR NOW.
THURSDAY THROUGH MONDAY...NORTHWEST UPPER FLOW WILL BE IN PLACE BY
THURSDAY WITH THE SURFACE HIGH PULLING OFF TO THE EAST. MILDER AIR
WILL BEGIN TO SPREAD EASTWARD INTO THE AREA WITH H85 TEMPS LIKELY TO
WARM TO 0C AND ABOVE BY EARLY FRIDAY. THE NORTHWEST FLOW WILL SET
THE STAGE FOR THE PASSAGE OF WEAK WAVES WHICH WILL BECOME MORE
LIKELY WITH A LONGWAVE TROUGH SITTING OFF THE WEST COAST.
INITIALLY...ANY POPS WOULD BE MINIMAL BUT ALSO HARD TO PIN DOWN
TIMING WISE. WILL ADD SLIGHT POPS THURSDAY BUT THEY ARE ALSO
POSSIBLE FRIDAY AS WELL. THE BETTER CHANCES FOR PRECIP LOOK TO
ARRIVE LATER FRIDAY AND CONTINUE ON AND OFF THROUGH THE WEEKEND AS
AN UPPER LOW SPINS ACROSS HUDSON BAY HELPING TO BUCKLE THE FLOW
OVERHEAD. OVERALL HAVE LOW CONFIDENCE IN PRECIP DETAILS AT THIS
POINT. TEMPS WILL WARM THURSDAY WITH MOST IF NOT ALL AREAS IN THE
40S. FRIDAY LOOKS TO BE THE WARMEST DAY WITH HIGHS FROM THE MID 40S
NORTH TO LOW OR MID 50S SOUTH. SIMILAR TEMPS ARE EXPECTED FOR THE
WEEKEND BUT CLOUDS/PRECIP MAY RESULT IN SLIGHTLY COOLER READINGS
RELATIVE TO FRIDAY.
MDB
&&
.AVIATION...
//ORD AND MDW CONCERNS...UPDATED 00Z...
* -DZSN EARLY THIS EVE.
* PRIMARILY MVFR CIGS TONIGHT WITH A SMALL CHANCE FOR TEMPORARY
IFR PRIOR TO 09Z.
* 1500-2500 FT CIGS DURING THE MORNING RUSH.
* A SMALL CHANCE FOR LIGHT SNOW/FLURRIES NEAR DAYBREAK...WITH A
BETTER CHANCE OF SNOW SHOWERS LATE TUE AFTERNOON AND EVE.
* WESTERLY WINDS GUSTING TO 20 TO 25 KT AT TIMES THROUGH THE TAF.
//DISCUSSION...UPDATED 00Z...
A STRONG UPPER LEVEL LOW PRESSURE CONTINUES TO EXIT THE REGION
MOVING NORTHEAST OVER SOUTHERN LAKE MICHIGAN EARLY THIS EVE. THIS
WILL STEER LIGHT PRECIPITATION OUT OF THE AREA. MULTIPLE UPPER
LEVEL DISTURBANCES ARE SEEN IN THE WAKE OF THIS LOW HOWEVER. ONE
IS OVER EASTERN NEBRASKA SET TO MOVE OVER THE AREA LATE TONIGHT
POSSIBLY BRINGING SOME LIGHT FLURRIES...WHILE A MORE AGGRESSIVE
LOW WILL DIG SOUTHEAST INTO THE REGION LATE TUE AFTERNOON INTO THE
EVENING. THIS LOOKS TO BEING AT LEAST SCATTERED SNOW SHOWERS
CAPABLE OF TEMPORARY IFR VISIBILITY DURING THAT PERIOD.
WITH THE GENERAL UPPER LEVEL TROUGHINESS AND EACH WAVE HAVING
CONTINUED LOW-LEVEL COLD AIR ADVECTION TO KEEP SATURATION...MVFR
CIGS ARE EXPECTED TO PERSIST THROUGH TONIGHT AND RETURN TUE NIGHT
AFTER A LULL ON TUE. THAT BREAK IN MVFR CIGS IS A BIT CHALLENGING
TO PREDICT WHAT TIME IT WILL SET IN...AND IT IS POSSIBLE CIGS ARE
ALREADY UP TOWARD 3000 FT NOT LONG AFTER DAYBREAK AT SOME AREA
AIRPORTS. AS FOR ANY IFR CIGS...WHILE THERE IS SOME SPOTTY CIGS TO
THAT LEVEL IN THE DEPARTING PRECIP...BASES ARE ANTICIPATED TO
REMAIN ABOVE 1000 FT TONIGHT. ISOLATED IFR CIGS MAY RETURN TUE
NIGHT DEPENDING ON THE COVERAGE OF THE SNOW SHOWERS.
//ORD AND MDW CONFIDENCE...UPDATED 00Z...
* HIGH CONFIDENCE THAT ANY PRECIP THROUGH TUE A.M. WILL BE LIGHT
AND UNLIKELY TO PRODUCE VISIBILITY RESTRICTIONS UNDER 6SM.
* HIGH CONFIDENCE IN WIND TRENDS.
* HIGH CONFIDENCE IN MAINLY MVFR CIGS TONIGHT WITH MEDIUM
CONFIDENCE IN END TIME. LOW CONFIDENCE ON ANY IFR OCCURRING BUT
IF IT DOES IT SHOULD BE TEMPORARY.
* MEDIUM CONFIDENCE IN SCATTERED SNOW SHOWERS ACROSS THE REGION
TUE EVE.
//OUTLOOK FOR ORD/MDW FOR 12Z WEDNESDAY-12Z MONDAY...UPDATED 00Z...
WEDNESDAY...CHC FOR MORNING MVFR OTHERWISE VFR.
THURSDAY...SLGT CHC OF MORNING -RA/-SN AND AFTERNOON -RA.
FRIDAY...CHC OF SN DURING THE NIGHT WITH A CHC FOR IFR.
SATURDAY...SLGT CHC OF -RA DURING THE DAY AND -SN DURING THE NIGHT.
SUNDAY...SLGT CHC OF -RA DURING THE DAY AND -SN DURING THE NIGHT.
MTF
&&
.MARINE...
248 PM CDT
MAIN CONCERN FOR THE NEXT WEEK WILL BE WINDS PICKING UP BEHIND A
DEPARTING LOW AND AHEAD OF A BUILDING AREA OF HIGH PRESSURE
TUESDAY...AND LASTING THROUGH MIDWEEK. AN AREA OF LOW PRESSURE LIES
OVER NORTHERN LAKE MICHIGAN THIS AFTERNOON. AS THIS LOW LIFTS
NORTHEAST INTO SOUTHEASTERN ONTARIO OVERNIGHT...THE GRADIENT WILL
BEGIN TO TIGHTEN UP WITH NORTHWEST WINDS TOPPING OUT AROUND 30 KT
MIDDAY TUESDAY THROUGH WEDNESDAY. HIGH PRESSURE BEGINS TO BUILD
ACROSS THE LAKE WEDNESDAY NIGHT INTO THURSDAY ALLOWING WINDS/WAVES
TO DIMINISH. A WEAK LOW IS PROGGED TO MOVE ACROSS THE NORTHERN LAKES
REGION FRIDAY...BUT NO SIGNIFICANT GRADIENT/WINDS ARE EXPECTED.
BMD
&&
.LOT WATCHES/WARNINGS/ADVISORIES...
IL...NONE.
IN...NONE.
LM...SMALL CRAFT ADVISORY...NEARSHORE GARY TO MICHIGAN CITY IN UNTIL 9 AM THURSDAY.
SMALL CRAFT ADVISORY...LMZ741-LMZ742-LMZ743 UNTIL 4 AM TUESDAY.
&&Hazardous weather outlook, Mar 11, 5:35 PM CDT, 4 hours 17 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL 535 PM CDT MON MAR 11 2013 ILZ003>006-008-010>014-019>023-032-033-039-INZ001-002-010-011-019- 122245- WINNEBAGO-BOONE-MCHENRY-LAKE ILLINOIS-OGLE-LEE-DE KALB-KANE- DUPAGE-COOK-LA SALLE-KENDALL-GRUNDY-WILL-KANKAKEE-LIVINGSTON- IROQUOIS-FORD-LAKE INDIANA-PORTER-NEWTON-JASPER-BENTON- 535 PM CDT MON MAR 11 2013 /635 PM EDT MON MAR 11 2013/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL ILLINOIS... NORTHEAST ILLINOIS AND NORTHWEST INDIANA. .DAY ONE...TONIGHT. RISES ON AREA RIVERS AND STREAMS WILL CONTINUE TODAY THROUGH TUESDAY...WITH FLOODING OCCURRING OR POSSIBLE ALONG PORTIONS OF THE DES PLAINES...EAST BRANCH OF THE DU PAGE RIVER...KISHWAUKEE...FOX...AND ILLINOIS RIVERS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. RISES ON AREA RIVERS WILL CONTINUE INTO MIDWEEK...WITH FLOODING POSSIBLE ALONG PORTIONS OF THE DES PLAINES...EAST BRANCH OF THE DU PAGE RIVER...KISHWAUKEE...FOX...AND ILLINOIS RIVERS. MOST LOCATIONS SHOULD CREST BY WEDNESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NECESSARY THROUGH TONIGHT. && COMPLETE FORECAST INFORMATION IS AVAILABLE ON THE NWS CHICAGO WEBPAGE: WEATHER.GOV/CHICAGO LMZ740>745-122245- WINTHROP HARBOR TO WILMETTE HARBOR- WILMETTE HARBOR TO NORTHERLY ISLAND- NORTHERLY ISLAND TO CALUMET HARBOR-CALUMET HARBOR TO GARY- GARY TO BURNS HARBOR-BURNS HARBOR TO MICHIGAN CITY- 535 PM CDT MON MAR 11 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE ILLINOIS NEARSHORE WATERS OF LAKE MICHIGAN AND THE INDIANA NEARSHORE WATERS OF LAKE MICHIGAN. .DAY ONE...TONIGHT. STRONG WINDS AND HIGH WAVES HAZARDOUS FOR SMALL CRAFT ARE LIKELY FOR THE ILLINOIS NEARSHORE WATERS FROM WILMETTE HARBOR TO CALUMET HARBOR...AND FOR ALL OF THE INDIANA NEARSHORE WATERS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. STRONG WINDS AND HIGH WAVES WILL LIKELY RESULT IN HAZARDOUS CONDITIONS FOR SMALL CRAFT TUESDAY MORNING THROUGH THURSDAY MORNING FOR THE INDIANA NEARSHORE WATERS...WITH HAZARDOUS CONDITIONS POSSIBLE ACROSS THE ILLINOIS NEARSHORE WATERS. && COMPLETE FORECAST INFORMATION IS AVAILABLE ON THE NWS CHICAGO WEBPAGE: WEATHER.GOV/CHICAGO LMZ080-261-362-364-366-563-565-567-669-671-673-675-777-779-868- 870-872-874-876-878-122245- LAKE MICHIGAN FROM MICHIGAN CITY IN TO ST. JOSEPH MI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM SEUL CHOIX POINT TO ROCK ISLAND PASSAGE 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN SOUTH OF A LINE FROM SEUL CHOIX POINT TO THE MACKINAC BRIDGE AND NORTH OF A LINE FROM CHARLEVOIX MI TO SOUTH FOX ISLAND 5 NM OFFSHORE- LAKE MICHIGAN FROM CHARLEVOIX TO POINT BETSIE MI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM POINT BETSIE TO MANISTEE MI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY TO TWO RIVERS WI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM TWO RIVERS TO SHEBOYGAN WI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM SHEBOYGAN TO PORT WASHINGTON WI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM PORT WASHINGTON TO NORTH POINT LIGHT WI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM NORTH POINT LIGHT TO WIND POINT WI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM WIND POINT WI TO WINTHROP HARBOR IL 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM WINTHROP HARBOR TO WILMETTE HARBOR IL 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM WILMETTE HARBOR IL TO MICHIGAN CITY IN 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM PENTWATER TO MANISTEE MI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM WHITEHALL TO PENTWATER MI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM GRAND HAVEN TO WHITEHALL MI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM HOLLAND TO GRAND HAVEN MI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM SOUTH HAVEN TO HOLLAND MI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM ST. JOSEPH TO SOUTH HAVEN MI 5 NM OFFSHORE TO MID LAKE- 535 PM CDT MON MAR 11 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE OPEN WATERS OF LAKE MICHIGAN. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. && COMPLETE FORECAST INFORMATION IS AVAILABLE ON THE NWS CHICAGO WEBPAGE: WEATHER.GOV/CHICAGO RODRIGUEZ
The office that day
Everything else NWS Chicago, IL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 11, 8:15 PM CDT | River Flood Warning | LOT | Boone | 33 hr |
| Mar 12, 9:42 AM CDT | River Flood Warning | LOT | Ogle | 10 hr |
| Mar 12, 10:15 AM CDT | River Flood Advisory | LOT | Lake | 11 hr |
| Mar 12, 10:18 AM CDT | River Flood Advisory | LOT | Cook | 45 hr |
Nearby
River Flood Warnings in Illinois, 2013Every river flood warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.